Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Wilmington, OH

May 10, 2011Fayette County, Highland County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2011, 11:43 PM EDT for Fayette County, Highland County, Ross County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2011, 11:43 PM EDT (03:43 UTC)
Expired
May 11, 2011, 12:30 AM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, OH, Highland County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 34 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS51 KILN 110343
SVRILN
OHC047-071-141-110430-
/O.NEW.KILN.SV.W.0115.110511T0343Z-110511T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 1230 AM EDT.

* AT 1142 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR JASPER MILLS...MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENFIELD...
  BAINBRIDGE...

IN ADDITION...STAUNTON...ROCK MILLS...GOOD HOPE...NEW MARTINSBURG...
EAST MONROE...PAINT CREEK STATE PARK...SOUTH SALEM AND RAINSBORO ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 69 AND 76...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3921 8354 3971 8357 3970 8337 3919 8313
TIME...MOT...LOC 0343Z 338DEG 21KT 3951 8347

$$

HATZOS
1 follow-up statement
118 
WWUS51 KILN 110359
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EDT TUE MAY 10 2011

OHC047-071-141-110430-
/O.CON.KILN.SV.W.0115.000000T0000Z-110511T0430Z/
FAYETTE OH-ROSS OH-HIGHLAND OH-
1159 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND
WESTERN ROSS COUNTIES IN SOUTHWEST OHIO...

AT 1154 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR ROCK MILLS...MOVING SOUTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENFIELD AND BAINBRIDGE.

IN ADDITION...NEW MARTINSBURG...EAST MONROE...PAINT CREEK STATE
PARK...SOUTH SALEM AND RAINSBORO ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3921 8354 3954 8356 3970 8352 3970 8337
      3919 8313
TIME...MOT...LOC 0359Z 341DEG 22KT 3943 8340

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:08 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 10, 10:08 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 PM EDT TUE MAY 10 2011

.SYNOPSIS...
A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES
SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY
EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK.
MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE
REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK.
SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE
OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY
WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO
TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL
COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH
INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO
DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT
RECEIVED RAINFALL TODAY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD.

A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA
THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE
DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE.
THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES
ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF
SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING
THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE
LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED
WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE
HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE
LOWER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING
THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN
NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE
MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE
NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE
FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING
OFFICES.

AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM
THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM
SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE
FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY.
A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO
THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY
NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS
INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT
THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT
INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH
PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY
NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY
THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND
GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE
COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT
THIS TIME.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
SHOWER AND THUNDERSTORM ACTIVITY IS COMING TO AN END ACROSS MUCH
OF OUR AREA WITH BROKEN MID AND UPPER LEVEL CLOUD COVER REMAINING.
CANNOT RULE OUT ISOLATED SHOWERS OVERNIGHT ALONG A BOUNDARY THAT
IS CURRENTLY IN PLACE ACROSS THE REGION. EXPECT GRADUAL CLEARING
TONIGHT...HOWEVER PATCHY FOG WILL BE POSSIBLE. CURRENTLY HAVE MVFR
FORECAST OVERNIGHT FOR LUK/DAY...KEEPING IN MIND THAT IF FOG DOES
BEGIN TO DEVELOP...THAT VISIBILITIES AND CEILINGS MAY BECOME WORSE
THAN CURRENTLY FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED
WEDNESDAY AFTERNOON...WITH LESS OVERALL COVERAGE COMPARED TO
TUESDAY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...LATTO
SHORT TERM...HICKMAN
LONG TERM...HICKMAN
AVIATION...LATTO
Hazardous weather outlook, May 10, 8:31 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT TUE MAY 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
831 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 10, 10:35 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             TARLTON                 39.55N 82.78W
05/10/2011  E0.88 INCH       PICKAWAY           OH   TRAINED SPOTTER

&&

MPADGETT
Local storm report, May 10, 10:42 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             2 NNE GREENFIELD        39.38N 83.37W
05/10/2011  E1.00 INCH       FAYETTE            OH   BROADCAST MEDIA

            ESTIMATED TIME.

&&

HATZOS
Local storm report, May 10, 11:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             1 E JEFFERSONVILLE      39.65N 83.54W
05/10/2011  E1.75 INCH       FAYETTE            OH   PUBLIC

&&

HATZOS
Local storm report, May 10, 11:24 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     FLASH FLOOD      FRANKFORT               39.40N 83.18W
05/10/2011                   ROSS               OH   LAW ENFORCEMENT

            SEVERAL ROADS WITH HIGH WATER/FLOODING

&&

MPADGETT
Special weather statement, May 10, 11:24 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT TUE MAY 10 2011

KYZ100-OHZ088-110345-
LEWIS KY-SCIOTO OH-
1124 PM EDT TUE MAY 10 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND
NORTHEASTERN LEWIS COUNTIES THROUGH 1145 PM EDT...

AT 1120 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GARRISON...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PORTSMOUTH.

ALSO...GARRISON...REXTON...FRIENDSHIP...SAINT PAUL AND FIREBRICK ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3853 8326 3875 8324 3874 8295 3872 8297
      3872 8302 3870 8303 3868 8302 3863 8306
      3859 8307 3855 8310 3851 8316

HATZOS
Local storm report, May 10, 11:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     FLASH FLOOD      5 NW BAINBRIDGE         39.28N 83.29W
05/10/2011                   ROSS               OH   TRAINED SPOTTER

            WATER ACROSS ROADS WITH SOME ROAD DAMAGE REPORTED

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:20 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross25 min
May 10, 9:25 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross50 min
May 10, 9:54 PM EDTSpecial Weather StatementILNHocking36 min
May 10, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pike, Ross51 min
May 10, 10:20 PM EDTSpecial Weather StatementILNMadison25 min
May 10, 10:44 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross3 hr
May 10, 11:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Pike, Ross, Scioto45 min
May 10, 11:05 PM EDTSevere Thunderstorm WarningILNFayette, Madison40 min
May 10, 11:30 PM EDTFlash Flood WarningILNPike, Ross5 hr
May 10, 11:34 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto41 min
May 10, 11:54 PM EDTSpecial Weather StatementILNMadison36 min
May 11, 12:09 AM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
May 11, 12:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
May 11, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Madison49 min
May 11, 12:47 AM EDTSpecial Weather StatementILNLogan28 min
May 11, 12:53 AM EDTSevere Thunderstorm WarningILNAdams, Scioto53 min
May 11, 1:05 AM EDTSpecial Weather StatementILNAuglaize, Hardin40 min
May 11, 1:14 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Madison, Ross46 min
May 11, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Madison41 min
May 11, 1:27 AM EDTFlash Flood WarningILNChampaign, Clark, Fayette, Madison, Ross4 hr
May 11, 1:37 AM EDTSpecial Weather StatementILNScioto23 min
May 11, 1:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison47 min
May 11, 1:59 AM EDTSpecial Weather StatementILNFayette31 min
May 11, 2:17 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby43 min
May 11, 2:25 AM EDTRiver Flood WarningILNPike, Scioto39 hr
May 11, 2:25 AM EDTRiver Flood WarningILNRoss6 hr
May 11, 2:44 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland46 min
May 11, 2:59 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene46 min
May 11, 3:24 AM EDTFlash Flood WarningILNLogan3 hr
May 11, 3:26 AM EDTSevere Thunderstorm WarningILNChampaign, Logan49 min
May 11, 3:53 AM EDTAreal Flood WarningILNPike, Ross6 hr
May 11, 3:59 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 11, 4:03 AM EDTSpecial Weather StatementILNHardin27 min
May 11, 4:31 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
May 11, 4:55 AM EDTSpecial Weather StatementILNHardin35 min
May 11, 5:02 AM EDTFlash Flood WarningILNHardin101 min
May 11, 5:22 AM EDTAreal Flood WarningILNChampaign, Clark, Fayette, Madison9 hr
May 11, 5:51 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:48 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:52 AM EDTAreal Flood WarningILNPike, Ross4 hr
May 11, 1:47 PM EDTAreal Flood WarningILNLogan4 hr
May 11, 1:51 PM EDTAreal Flood WarningILNRoss4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.